# SDR USAA2011101700018

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 41,780 hours, 15,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L FLASHLIGHT INOPERATIVE (NOT CHARGED).  REMOVED AND REPLACED FLASHLIGHT BATTERY AND STRAP.   FLASHLIGHT CHARGES AND OPERATES NORMALLY.
